MathSciNet Relay Station
MathSciNet bibliographic data
MR993455 (90j:20063) 20E26 (16A03 20F14 20F19)
Grigorchuk, R. I. On the Hilbert-Poincaré series of graded algebras that are associated with groups. (Russian) Mat. Sb. 180 (1989), no. 2, 207--225, 304; translation in Math. USSR-Sb. 66 (1990), no. 1, 211–229
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement